# SDR CALA2023051901566

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 41,332 hours, 14,250 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A481056
- Part serial: 5348
- Condition: Stuck
- Location: Fo Side
- Part time: 13,079 hours, 4,797 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO MINITEL CORD STUCK IN SLIDING WINDOW REF: 56-12-11-400-801   C/B''S E2, B8 ARE PULLED AND COLLARED. MOVED SERATED PLATE FWD FROM 3 TO 1 SERRATION. FWD END OF CONTROL ROD IS ADJUSTED TO 8 THREADS 6. OLD WINDOW IS IN FIRST CLASS.  NEW ONE IS IN TRACK BEING ADJUSTED. ATTACHED 2 PHOTOS OF SMALL CUTS ON F/O SLIDING WINDOW SEAL. 4 CUTS WHERE MINITEL JACK WAS CAUGHT IN AMM REF: 56-12-11-200-801 F/O OPENABLE WINDOW INSPECTION STATES: WINDOW RESISTANCE VALUE STAMPED ON WINDOW SHOWS H15, SAME AS REMOVED F/O #2 OPENABLE WINDOW.  REMOVED WINDOW SHIM WASHERS WINDOW LATCH TORQUING SOCKET ON F/O SEAT OLD WINDOW SERRATED PLATE IS AT 1.  NEW WINDOW STARTED AT 3 AND COMPLETED NO 2 OPENABLE WINDOW ADJUSTMENT UP TO STEP H8C REF AMM WINDOW. IF PRESSURE BULB SEAL IS TORN, WINDOW NEEDS REPLACED. WINDOW THAT WAS REMOVED.   INSURED TAP IS CONNECTED TO POSTITION ARE: AFT LOWER ROLLER (9) IS 4, FWD LOWER ROLLER (3) 2, UPPER HAS BEEN ADJUSTED TO 1 TO MATCH OLD WINDOW. TASK 56-12-11-820-801. 2, REF WDM 30-41-11-5.1 SHEET 2.   DID NOT NEED TO MOVE TAP. ROLLER (1) 4.  STARTED INSTALLING NEW WINDOW.  SHIM WASHERS ADD EMP:U121118,U217846,U142503 INSTALLED ARE: AFT LOWER 5, FWD LOWER 3, UPPER ROLLER 6.  AMM COMPLETED  NEEDED ITEMS AMM 56-13-11-820-801. CONTINUED WITH AMM NEW WINDOW RESISTANCE CODE IS 65.22 OHMS. INTERED RTABLE PARTS. 56-12-11-400-801 UP TO ITEM F. (12) AIR LEAK CHECK.
